# SDR AALA200802467

- Difficulty date: September 30, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Aircraft time: 51,910 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5936791504
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: O

## Discrepancy

INFLIGHT T376/30SEP.  CREW REPORTED RT GEAR DOOR OPEN LIGHT REMAINED ON AFTER RETRACTION.  RAN CHECKLIST AND LIGHTS WENT OUT.  NO OTHER ABNORMAL INDICATIONS REPORTED.  LANDED DFW WITHOUT INCIDENT AND FOUND RLG STRUT DOOR MISSING WITH HINGE STILL ATTACHED TO ACFT.  BOTH SUPPORT RODS HAND THE ENDS THAT ATTACHED TO THE DOOR BROKEN OFF AND MISSING.  REMOVED DAMAGED HINGE AND REPLACED RLG DOOR ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPS.
